# SDR ASMF200707012

- Difficulty date: July 16, 2007
- Submitted: July 21, 2007
- Operation: Air carrier
- Aircraft: N904AM
- Engine: Cfmint CFM567B22
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Multiple Ind
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AT LESS THAN 60 KNOTS, CONFIGURATION WARNING APPEARED. MAINTENANCE PERSONNEL PERFORMED PSEU TEST AND OBTAINED THE FAILURE CODES 31-55006 (STAB TRIM GND) 31-5507 (STAB TRIM NOT GND) AND 31-55008 (T.O.WARN INHIBIT).  PERFORMED THE REVIEW AND RESET OF SWITCHES P6-3,  C-18 (LANDING GEAR TAKE OFF WARNING CUOFF) AND P6-3,  D-18 (LANDING GEAR AURAL WARNING) IAW FIM31-51 PROCEDURE TASK 821; ADDITIONALLY,  WARNING TAKE OFF ALARM TEST WAS PERFORMED IAW FIM 31-51 PROCEDURE TASK 801, ALL CORRECT.
